The Open UniversitySkip to content

Strength distribution of repeatedly broken chains

Wilkinson, Michael and Mehlig, Bernhard (2007). Strength distribution of repeatedly broken chains. Journal of Statistical Physics, 127(6) pp. 1279–1286.

DOI (Digital Object Identifier) Link:
Google Scholar: Look up in Google Scholar


We determine the probability distribution of the breaking strength for chains of N links, which have been produced by repeatedly breaking a very long chain.

Item Type: Journal Article
ISSN: 0022-4715
Keywords: Fragmentation; Chain breaking
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 15693
Depositing User: Colin Smith
Date Deposited: 09 Apr 2009 09:09
Last Modified: 02 Dec 2010 20:26
Share this page:


Scopus Citations

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340